# SDR A6WA200740324

- Difficulty date: June 22, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 16,043 hours, 15,532 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AT RBL 9.5 NL 85.5 HAS AN INDICATION NOTED APPROX .5 INCHES IN LENGTH IN VERTICAL DIRECTION FAILED NDT INSPECTION.  [07-31-07]   MAINT REPAIRED REAR PRESSURE BULKHEAD WEB AT RBL 9.5, WL 85..5 BY CUTTING AWAY DAMAGE, FABBIN REPAIR PARTS AND INSTALLING IAW REO 601-53-61-1285.  (K)
